# SDR DALA2024030402948

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 23,475 hours, 16,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 663-706 S1-2r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0225660) CORROSION FOUND ON EXTERNAL SIDE OF FUSELAGE SKIN STA 663 TO 706 BETWEEN STR 1 AND STR 2R. C/W ERA 615579-14 REV ORIGINAL.
